Its interesting some websites say that the caffiene will not affect you like drinking it. Ive ran into a few people who have done enemas with caffeinated coffee and it made them wired. Wired in a way that is not related to blood sugar or nervous system wired, but some other kind of wired-- I have done decaf/caffeinated coffee enemas and definetly notice that the caffeine causes more stimulation. I did a caffeinated enema and i was wired for 6 hrs straight. Coffee enemas stimulated bile for me... it was evident right before i had my colonics done. I could see the concentration of bile through the tube right when i got started. Sometimes I will do a coffee enema first thing in the morning to help wake me up.
Have you tried decaf coffee maybe that will cut down on the cramping? Or reduce the coffee amount to a point thats more tolerable. Excessive cramping can be more aggravating than healing. Reduce the amount to where your symptoms are tolerable. I think sometimes excessive healing reactions can be too much burden on the body. Cut back to a point where there is a tolerable healing reaction.
I have been doing retention coffee enemas for many, many years. My experience has been quite different from yours but then I am a great believer that coffee enemas should only be used for detoxifying the liver.
And to detoxify the liver I believe that preparation for the liver cleanse is very necessary. You digestive track should be cleansed and your bowels (large intestines) need to move much more than “normal”.
Please read my blog titled “My challenge” link below. I hope that this will give you an idea of what is involved.
I get nausea/crampy at the end of my colonic when mucus is starting to be drawn from the colon . Nausea from the enema might be similar. I get extra nausea when their is excess bile being produced during my colonic. Excess bile can cause diarrhea according to Wikipedia. Type in "bile" @ Wikipedia for the info. So my guess is the excess bile that is being stimulated from the coffee is causing the diarrhea+nausea. The nausea could be caused from mucus/biofilm/toxins being purged from the intestinal wall. According to my colon therapist it is very common for people to get nausea during their colonic because of the constant purging action of the colonic. Probably very similar to when you take a strong laxative. The stronger the laxative the more nausea your going to feel due to the intense purging.
If the feeling is uncomfortable try to adjust the dosage to your comfort level.